# SDR AALA982027

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 6e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE BETWEEN SEAT ROWS 1E THROUGH 6E.  REPAIRED SPLICE AT SEAT ROW 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
